Ideal soliton environment using parametric band gaps

He, H and Drummond, PD (1997) Ideal soliton environment using parametric band gaps. Physical Review Letters, 78 23: 4311-4315. doi:10.1103/PhysRevLett.78.4311

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ57701.pdf Full text (open access) application/pdf 180.61KB 4

Author He, H
Drummond, PD
Title Ideal soliton environment using parametric band gaps
Journal name Physical Review Letters   Check publisher's open access policy
ISSN 0031-9007
Publication date 1997
Sub-type Article (original research)
DOI 10.1103/PhysRevLett.78.4311
Open Access Status File (Publisher version)
Volume 78
Issue 23
Start page 4311
End page 4315
Total pages 5
Language eng
Abstract Simultaneous solitary wave solutions for laser propagation in nonlinear parametric media with up to (3 + 1) dimensions are proved to exist. The combination of the large dispersion of a Bragg grating and the strong nonlinearity of chi((2)) optical material results in stable behavior with short interaction distances and low power requirements. The solutions are obtained by using the effective mass approximation to reduce the coupled propagation equations to those describing a dispersive parametric nonlinear waveguide, and are verified by solving the complete set of coupled band-gap equations numerically.
Keyword Physics, Multidisciplinary
2nd-order Nonlinearities
Waves
Media
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Physical Sciences Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 81 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Mon, 13 Aug 2007, 16:50:54 EST